I had botox injections 2 months ago. He injected around my eyes, corner of mouth and top of my cheeks. I also had some juvaderm at the bottom of my cheek and on my clown lines by mouth. They gave me a ice pack to put on my face when I got home, which I did and I took the vitamin Arnica as they told me too. That night my cheeks were sore to the touch and I couldn’t sleep on my stomach. 3 days later I started feeling sick. I had headaches, stuffiness, nausea and flu like symptoms, also my hands became very stiff and I kept dropping things, and terrible hot flashes. That next day I went to my GP, she examined me, I told her my symptoms, she checked my ears, she said I had a sinus infection, and fluid in my ear. She gave me the Z pack. I took that for 5 days. I felt better for about a week, and then the symptoms came back. My face hurting, cheeks still sore, nausea, headache, body aches, flu like symptoms.
I went back to the Dermatologist for a follow up and told him that I had a sinus infection and asked if the injections caused it and he said no and was no help to me.
2 weeks later I went back to my GP and she said I still had fluid in ear and she gave me a stronger antibiotic, Levofloxacin. I took it for 4 days and I thought I was going to die! I got terribly sick and couldn’t function. I stopped taking it, and the next day I felt good. But not for long. Symptoms reappeared once again.
I am a healthy person and work out 3 days a week. I’m in good shape and not overweight, and take care of myself. So I don’t understand what is happening to me.
I decided to go to a ENT doctor. I explained to him how I felt. He examined me, and found nothing. I told him I had botox and he said nothing. He said I might have an infection deep in my head and I need a cat scan, but he prescribed a steroid for me to take for 10 days to see if that works. I felt sick on and off with the pill. I ended the pill 2 days ago and my face still hurts and I still have symptoms. I have been putting ice packs on my cheeks and it helps a little. Sometimes as I go through the day I feel better but as the day goes on my face starts to hurt again and I will get a headache and feel downright sick!
At this point I don’t know what to do. I know its the botox that is making me feel this way. There is no other explanation. What can I do to get this poison out of my system? Can anyone help me? Thanks for listening.